MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC BIOTEL HEART UNIVERSAL ELECTRODE PATCH

BRAEMAR MANUFACTURING, LLC BIOTEL HEART UNIVERSAL ELECTRODE PATCH
Model Number 02-01609
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through images of patient skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Event or Problem Description
The patient reported a huge bleeding rash after wearing the flex patch for 48hours.The patient was also irritated by the universal patch.The patient reported waiting for 6 days to use another patch due to infected skin.Patient used alternative supplies to continue service.Patient was prescribed a "powder" (nystatin 100,000 unit/gm powder) after seeing the doctor for the irritation of the skin.Patient indicates she has sensitive skin.Skin prep regimen was followed.
 
Additional Manufacturer Narrative
Removed incorrect patient contact telephone number.

Brand Name
BIOTEL HEART UNIVERSAL ELECTRODE PATCH
Common Device Name
BIOTEL HEART UNIVERSAL ELECTRODE PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
MDR Report Key16794741
Report Number2133409-2023-00014
Device Sequence Number15057151
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot Number40622V13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2023
Supplement Date Received by Manufacturer04/08/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale